# SDR SWAA2025071089617

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8907L
- Make and model: Boeing 737-8
- Aircraft serial: 42693
- Aircraft time: 4,706 hours, 2,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN RAISE FLIGHT ATTENDANTS NOTICED AN ACRID ELECTRICAL SMELL IN THE AFT GALLEY. NO SMOKE WAS SEEN. SMELL DIMINISHED AFTER 20 MINUTES.   INSPECTED CABIN AND AFT GALLEY FOR FUMES & SMOKE IAW AMM 05-51-56. NO DISCREPANCIES NOTED. OK FOR SERVICE.
